# SDR CALA2020012600244

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,729 hours, 23,902 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A3231
- Condition: Corroded
- Location: Sta 727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE EXTERIOR SKIN CORRODED AT DRAIN VALVE AT STA 727J.   REMOVED AND INSTALLED NEW DRAIN VALVE PER B737 SRM 53-60-01 AND AMM 51-41-13 REMOVED CORROSION ORG MAT .100 MAT REMANING .070 FOUND OUT OF LIMITS PER DNT FAB DOUBLER REPAIR .071 2024T3 AND .025 2024T3 TREATED PRIMED AND INSTALLED PER B737 SRM 53-60-01 REPAIR 4 FIG 203 DETAIL E SRM 51-20-01 AND SOPM 20-41-02.
